I took Paxil (20) for 13 months for general anxiety. It worked well but due to weight gain and decreasing my sex drive, I've decided to quit it. My doctor suggested to decrease the dose to 10 for a week and 10 every other day for two weeks and then quit . I went through hell tapering it off from 20 to 10. I did it though but I really really can't quit it completely. I tolerated constant nausea and vomiting for 5 days but it's impossible for me to do it any more. I took the pill again today and now I'm afraid I never can quit this devil medicine. Please advice me how can I quit without this much pain?
Go from 20mg to 15 mgs for 10 days, then every other day take 15mgs for 7 days then cut back to 7.5mgs for another 10 days then every other day for 15 days and then quit, if you feel sick go back to 7.5 mgs every other day until you feel you can manage , take your time, you are not in a race. Good luck, and I know what you are going through, did this with Lexapro some years ago, I took my time... drug from hell too!!!
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Apr 2018 • 5 answers
Updated 9 Jan 2019 • 40 answers
Updated 12 Apr 2016 • 3 answers
Updated 12 Sep 2018 • 3 answers
Updated 9 Nov 2017 • 2 answers